MMN-3615

An iterative process of generalized Lipschitizian mappings in uniformly convex Banach spaces

  • A. Razani, Imam Khomeini International University, Faculty of Science, Department of Pure Mathematics, Postal Code: 34149-16818 Qazvin, Iran, razani@sci.ikiu.ac.ir

Abstract

In this article, three generalized Lipschitizian mappings in the uniformly convex Banach spaces is considered. By defining an iterative process, the existence of common fixed point of this iteration is proved. An example is presented to grantee the convergence of the iteration.


Vol. 22 (2021), No. 2, pp. 889-901
DOI: 10.18514/MMN.2021.3615


Download: MMN-3615